# SDR DLM88070780

- Difficulty date: June 21, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 49,325 hours, 39,315 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 203BC1021
- Part serial: 0139
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON PREFLIGHT, FOUND BATTERY CHARGER C/B POPPED.  RESET AND RAN EMERGENCY POWER CHECK.  FOUND BATTERY CHARGER C/B RE-POPPED.  T/S PER WDM FOUND A AND C PHASE WIRES FROM C/B TO CHARGER BOTH MOUNTED ON C PHASE LUG.  REWIRED C/B PER WDM.  REPLACED BATTERIES AND CHARGER AND C/B.  ALL REST PER M/M NML.  OK FOR SERVICE.
